MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, a root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that approximately 3 weeks after the implantation of an intraocular lens into the left eye, the patient stated their distance and near vision wasn''t clear.Roughly eighteen months post-implantation, the lens was exchanged for a different model iol.In the surgeon¿s opinion, the most likely cause of the event is dysphotopsia.Patient outcome is good.This report is for the patient''s left eye.Right eye reference: 0001313525-2024-00091.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key19162635
Report Number0001313525-2024-00090
Device Sequence Number12747197
Product Code HQL
UDI-Device Identifier10757770531254
UDI-Public(01)10757770531254(17)250331
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberMX60E
Device Catalogue NumberMX60UE1850
Device Lot Number3251536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC, BLIS DELIVERY SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale